# SDR P5CA9601228

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5754 · Leading Edge Devices
- Part: Beam
- Condition: Cracked
- Location: Lt Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD KREUGER L/E FLAP PDU AFTER MOUNT BEAM INBOARD EDGE CRACKED.  FAB NEW ANGLE PER SRM 57-12-01 AND INSTALLED PER SRM 51-30-02.
